# SDR YENA201901100019

- Difficulty date: January 10, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 72,030 hours, 26,704 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 892, TPA-BOS. PACK 1 & 2 FAULT AT FL 350 COMPLIED W/ECAM AND QRH NR 1 PACK COMPRESSOR OUTLET TEMP AMBER NR 2 PACK ON MEL. DESCENDED AND RESET NR 1 PACK WHEN OVERHEAT NO LONGER PRESENT. NO OTHER ISSUES WITH NR 1 PACK FOR REMAINDER OF FLIGHT; FOUND BAND CLAMP BROKEN ON DUCT TO CHECK VALVE 15HM. R & R BAND CLAMP IAW AMM 21-52-48, OPS CHECK GOOD AT THIS TIME.
